Alert archive / Montana / Wind Chill Advisories in 2017

Wind Chill Advisory 13, NWS Glasgow, MT

December 27, 201711 counties in Montana

NWS Glasgow, MT issued this wind chill advisory at Dec 27, 2017, 1:22 PM MST for 11 counties in Montana. It took effect at Dec 27, 2017, 5:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2017, 1:22 PM MST (20:22 UTC)
In effect from
Dec 27, 2017, 5:00 PM MST
Expired
Dec 28, 2017, 9:49 AM MST
In force
17 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 87 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2017-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2017-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WWUS45 KGGW 272022
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
122 PM MST Wed Dec 27 2017

...Winter Storm possible for parts of Northeast Montana Thursday
afternoon though Saturday...

MTZ016-022-281100-
/O.NEW.KGGW.WC.Y.0013.171228T0000Z-171229T0000Z/
/O.CON.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/
Central and Southeast Phillips-Garfield-
Including the cities of Malta, Saco, and Jordan
122 PM MST Wed Dec 27 2017

...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST THURSDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WHAT...Very cold wind chills expected. Accumulating snow
  possible, especially south. Plan on difficult travel conditions.
  Expect wind chills to range from 10 below zero to 30 below zero.
  Total snow accumulations of 4 to 7 inches, with localized
  amounts up to 10 inches possible.

* WHERE...Central and Southeast Phillips and Garfield Counties.

* WHEN...For the Wind Chill Advisory, from 5 PM this afternoon 
  to 5 PM MST Thursday. For the Winter Storm Watch, from 
  Thursday afternoon through Saturday afternoon.

* ADDITIONAL DETAILS...The cold wind chills will cause frostbite 
  in as little as 30 minutes to exposed skin. Significant 
  reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

MTZ017>020-023>027-059-061-062-281100-
/O.NEW.KGGW.WC.Y.0013.171228T0000Z-171229T0000Z/
Central and Southern Valley-Daniels-Sheridan-Western Roosevelt-
McCone-Richland-Dawson-Prairie-Wibaux-Northern Phillips-
Northern Valley-Eastern Roosevelt-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Scobey, Plentywood, Medicine Lake, Wolf Point, Poplar, Circle, 
Sidney, Fairview, Glendive, Richey, Terry, Wibaux, Whitewater, 
Opheim, and Culbertson
122 PM MST Wed Dec 27 2017

...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST THURSDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 35 
  below zero.

* WHERE...Portions of northeast Montana.

* WHEN...From 5 PM this afternoon to 5 PM MST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MTZ021-060-281100-
/O.CON.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/
Petroleum-Southwest Phillips-
Including the cities of Winnett and Zortman
122 PM MST Wed Dec 27 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH SATURDAY AFTERNOON...

* WHAT...Heavy snow possible. Plan on difficult travel 
  conditions. Total snow accumulations of 8 to 11 inches, with 
  localized amounts up to 13 inches, are possible.

* WHERE...Petroleum and Southwest Phillips Counties.

* WHEN...From Thursday afternoon through Saturday afternoon.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible. Cold wind chills as low as 30 below zero will cause 
  frostbite in as little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$
2 follow-up statements
351 
WWUS45 KGGW 281055
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
355 AM MST Thu Dec 28 2017

...Winter Storm possible for parts of Northeast Montana Thursday
afternoon though Saturday...

MTZ022-281800-
/O.UPG.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/
/O.NEW.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/
/O.EXT.KGGW.WC.Y.0013.000000T0000Z-171228T1800Z/
Garfield-
Including the city of Jordan
355 AM MST Thu Dec 28 2017

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST SATURDAY...

* WHAT...Heavy snow expected in western Garfield County. Very cold
  wind chills expected. Plan on difficult travel conditions. Total
  snow accumulations of 8 to 12 inches, with localized amounts up
  to 14 inches, are expected. Expect wind chills to range from 10
  below zero to 25 below zero.

* WHERE...Garfield County.

* WHEN...For the Wind Chill Advisory, until 11 AM MST this
  morning. For the Winter Storm Warning, from 11 AM this morning 
  to 5 PM MST Saturday. 

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. The cold wind chills will cause frostbite 
  in as little as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MTZ021-060-281800-
/O.UPG.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/
/O.NEW.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/
Petroleum-Southwest Phillips-
Including the cities of Winnett and Zortman
355 AM MST Thu Dec 28 2017

...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST SATURDAY...

* WHAT...Heavy snow and cold wind chills expected. Travel will be
  very difficult to impossible. Total snow accumulations of 11 to
  15 inches, with localized amounts up to 17 inches, are expected.
  Expect wind chills to range from 20 below to 30 below zero.

* WHERE...Petroleum and Southwest Phillips Counties.

* WHEN...From 11 AM this morning to 5 PM MST Saturday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Cold wind chills as low as 35 below zero 
  will cause frostbite in as little as 30 minutes to exposed 
  skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

MTZ016-281800-
/O.UPG.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/
/O.NEW.KGGW.WW.Y.0023.171229T0000Z-171230T0000Z/
/O.CON.KGGW.WC.Y.0013.000000T0000Z-171229T0000Z/
Central and Southeast Phillips-
Including the city of Malta
355 AM MST Thu Dec 28 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST FRIDAY...

* WHAT...Snow expected. Very cold wind chills expected. Plan on
  slippery road conditions. Total snow accumulations of 2 to 4
  inches are expected. Expect wind chills to range from 10 below 
  zero to 30 below zero.

* WHERE...Central and Southeast Phillips County.

* WHEN...For the Wind Chill Advisory, until 5 PM MST this 
  afternoon. For the Winter Weather Advisory, from 5 PM this 
  afternoon to 5 PM MST Friday. 

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. The cold wind chills will cause frostbite in as little 
  as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MTZ017-023-025>027-059-061-281800-
/O.NEW.KGGW.WW.Y.0023.171229T0000Z-171230T0000Z/
/O.CON.KGGW.WC.Y.0013.000000T0000Z-171229T0000Z/
Central and Southern Valley-McCone-Dawson-Prairie-Wibaux-
Northern Phillips-Northern Valley-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Circle, Glendive, Richey, Terry, Wibaux, Whitewater, and Opheim
355 AM MST Thu Dec 28 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST FRIDAY...

* WHAT...Snow and very cold wind chills expected. Plan on slippery
  road conditions. Total snow accumulations of 1 to 3 inches are
  expected. Expect wind chills to range from 15 below zero to 35 
  below zero.

* WHERE...Portions of northeast Montana.

* WHEN...For the Winter Weather Advisory, from 5 PM this 
  afternoon to 5 PM MST Friday. For the Wind Chill Advisory, 
  until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. The cold wind chills will cause frostbite in as little 
  as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MTZ018>020-024-062-281800-
/O.EXT.KGGW.WC.Y.0013.000000T0000Z-171229T1800Z/
Daniels-Sheridan-Western Roosevelt-Richland-Eastern Roosevelt-
Including the cities of Scobey, Plentywood, Medicine Lake, 
Wolf Point, Poplar, Sidney, Fairview, and Culbertson
355 AM MST Thu Dec 28 2017

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST FRIDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 35 
  below zero.

* WHERE...Daniels, Sheridan, Western Roosevelt, Richland and 
  Eastern Roosevelt Counties.

* WHEN...Until 11 AM MST Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
436 
WWUS45 KGGW 281649
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
949 AM MST Thu Dec 28 2017

...Winter Storm possible for parts of Northeast Montana Thursday
afternoon though Saturday...

MTZ016-017-023-025>027-059-061-282300-
/O.CAN.KGGW.WC.Y.0013.000000T0000Z-171229T0000Z/
/O.NEW.KGGW.WC.Y.0014.171228T1800Z-171229T0000Z/
/O.CON.KGGW.WW.Y.0023.171229T0000Z-171230T0000Z/
Central and Southeast Phillips-Central and Southern Valley-McCone-
Dawson-Prairie-Wibaux-Northern Phillips-Northern Valley-
Including the cities of Malta, Glasgow, Fort Peck, Hinsdale, 
Frazer, Circle, Glendive, Richey, Terry, Wibaux, Whitewater, and 
Opheim
949 AM MST Thu Dec 28 2017

...WIND CHILL ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM MST FRIDAY...

* WHAT...Snow expected. Very cold wind chills expected. Plan on 
  slippery road conditions. Total snow accumulations of 1 to 3 
  inches, with localized amounts up to 5 inches, are expected. 
  Expect wind chills to range from 10 below zero to 25 below 
  zero.

* WHERE...Portions of northeast Montana.

* WHEN...For the Winter Weather Advisory, from 5 PM this 
  afternoon to 5 PM MST Friday. For the Wind Chill Advisory, 
  until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. The cold wind chills will cause frostbite in as little 
  as 30 minutes to exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MTZ022-282300-
/O.CAN.KGGW.WC.Y.0013.000000T0000Z-171228T1800Z/
/O.CON.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/
Garfield-
Including the city of Jordan
949 AM MST Thu Dec 28 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY...
...WIND CHILL ADVISORY IS CANCELLED...

* WHAT...Heavy snow expected. Plan on difficult travel 
  conditions. Total snow accumulations of 7 to 10 inches, with 
  localized amounts up to 14 inches, are expected.

* WHERE...Garfield County.

* WHEN...Until 5 PM MST Saturday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Cold wind chills as low as 40 below zero 
  will cause frostbite in as little as 30 minutes to exposed 
  skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

MTZ018>020-024-062-282300-
/O.CAN.KGGW.WC.Y.0013.000000T0000Z-171229T1800Z/
/O.NEW.KGGW.WC.Y.0014.171228T1800Z-171229T1800Z/
Daniels-Sheridan-Western Roosevelt-Richland-Eastern Roosevelt-
Including the cities of Scobey, Plentywood, Medicine Lake, 
Wolf Point, Poplar, Sidney, Fairview, and Culbertson
949 AM MST Thu Dec 28 2017

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 35 
  below zero.

* WHERE...Daniels, Sheridan, Western Roosevelt, Richland and 
  Eastern Roosevelt Counties.

* WHEN...Until 11 AM MST Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MTZ021-060-282300-
/O.CON.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/
Petroleum-Southwest Phillips-
Including the cities of Winnett and Zortman
949 AM MST Thu Dec 28 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY...

* WHAT...Heavy snow expected. Travel will be very difficult to 
  impossible. Total snow accumulations of 11 to 15 inches are 
  expected.

* WHERE...Petroleum and Southwest Phillips Counties.

* WHEN...Until 5 PM MST Saturday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times. Cold wind chills as low as 35 below zero 
  will cause frostbite in as little as 30 minutes to exposed 
  skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 27, 9:02 AM MST, 4 hours 20 minutes earlier.

Area forecast discussion, Dec 27, 9:02 AM MST, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
902 AM MST Wed Dec 27 2017

.DISCUSSION...

Morning Update (9am MST): Little changes generally made in the
morning update. Mainly tweaked the precipitation potential across
the region for today as a quick moving, weak cold front pushes
through the region. Some light banding in the south may be
possible in the presence of frontogenetical forcing, but generally
the north should remain relatively dry. Otherwise the afternoon
high temperature today was tweaked up just a bit, especially in
the southwest, to accommodate for the warming already taking place
there. Bigelbach

PREVIOUS DISCUSSION: Bitter cold temperatures continue over the
northeast half of the forecast area early this morning with wind
chills as low as

-45 at 09z (2 am MST). Will add Western Roosevelt to Wind Chill
Warning as Polar has report -45 wind chill at 2 am and maintain
ongoing Wind Chill Warning and Advisory elsewhere this morning.

Hudson Bay upper low will move to the west today turn the NW flow
aloft over Montana to a more WNW direction. A shortwave trough
will move south across Alberta today and across NE Montana this
evening and bring a cold front through the forecast area. Some
Pacific moisture will overrun the Arctic air mass in place for
mostly cloudy today and a chance of light snow at times until the
front moves through this evening. Temperatures will be not as cold
today with highs near zero in the north and single digits in the
south. Lake effect clouds and light snow around Fort Peck Lake
will diminish somewhat today with somewhat warmer temperatures.

The cold front becomes quasi-stationary near the Continental
Divide late tonight and remains there until Saturday. Pacific
moisture will overrun this front and bring a long duration snow
evening to central and parts of eastern Montana. Models continue
to differ on eastern extent of the snow as northeast Montana will
be under the influence of Arctic high pressure most of the time
between Thursday and Saturday. At this point, it looks like the
southwest part of the forecast area will be in the snow from
Thursday afternoon or evening through Saturday with several inches
likely in a long duration snow event. Most of the snow is expected
to be southwest of a line through Malta and Jordan. Will issue a
Winter Storm Watch for this area starting Thursday afternoon and
running through Saturday. Meanwhile, the northeast corner of the
state will be dry most of the time. There is a possibility that
the snow could spread to the east on Saturday with a shortwave
trough moving through the area before it finally diminishes over
the area Saturday Night.

Arctic high pressure builds into the area by Sunday with mainly
dry and bitter cold. Lows Saturday and Sunday Night will be in the
-20s in many locations. Dry weather continues into the first half
 of next week as an upper ridge gradually builds to the west
 which will allow temperatures to moderate.

Forrester

&&

.AVIATION...

Expected Flight Category: VFR-MVFR

Synopsis: A quick moving and weak cold front will drape over the
region today, which will bring some slight chances to chances for
snowfall to the sites through the afternoon and evening hours. Low
clouds associated with the frontal passage, as well as some lake
effect low cloud cover, will potentially lower ceilings to MVFR
levels at most of the sites through tonight.

Wind: Winds generally out of the east-southeast will quickly flip
around to northwest this morning, but speeds should mostly remain
in the range of 5-10 kts throughout the period.

Bigelbach

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Thursday afternoon through Saturday
afternoon for Central and Southeast Phillips...Garfield...
Petroleum...Southwest Phillips.

Wind Chill Advisory until noon MST today for Central and
Southeast Phillips...Central and Southern Valley...Daniels...
Dawson...Eastern Roosevelt...McCone...Northern Phillips...
Northern Valley...Prairie...Richland...Sheridan...Western
Roosevelt...Wibaux.

&&

weather.gov/glasgow
Hazardous weather outlook, Dec 26, 2:38 PM MST, 22 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Glasgow MT
238 PM MST Tue Dec 26 2017

MTZ016>027-059>062-271100-
Central and Southeast Phillips-Central and Southern Valley-
Daniels-Sheridan-Western Roosevelt-Petroleum-Garfield-McCone-
Richland-Dawson-Prairie-Wibaux-Northern Phillips-
Southwest Phillips-Northern Valley-Eastern Roosevelt-
238 PM MST Tue Dec 26 2017

This Hazardous Weather Outlook is for portions of northeast
Montana.

.DAY ONE...This Afternoon and Tonight

A Wind Chill Advisory remains in effect through noon Wednesday
for bitter cold wind chills 20 below to 40 below.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Between Wednesday Night and Saturday, there will be frequent
chances for accumulating snow. Several upper level disturbances
are expected track across the area. There is uncertainty in
timing and track of these systems. Continue to monitor the
forecast in the coming days for updates.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Dec 27, 9:26 AM MST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
926 AM MST WED DEC 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     EXTR WIND CHILL  1 NNW SPROLE            48.13N 105.07W
12/27/2017  M-49 F           ROOSEVELT          MT   MESONET

            MESONET STATION POPM8, POPLAR RAWS.

0948 PM     EXTR WIND CHILL  2 ESE SACO              48.45N 107.30W
12/26/2017  M-47 F           PHILLIPS           MT   MESONET

            MESONET STATION SCHM8, SACO.

0948 PM     EXTR WIND CHILL  2 ESE SACO              48.45N 107.30W
12/26/2017  M-47 F           PHILLIPS           MT   MESONET

            MESONET STATION MTSCO, SACO 1E.

0220 AM     EXTR WIND CHILL  2 NE POPLAR             48.13N 105.16W
12/27/2017  M-46 F           ROOSEVELT          MT   MESONET

            MESONET STATION PO19, POPLAR 2 ENE.

0215 AM     EXTR WIND CHILL  2 NE POPLAR             48.13N 105.16W
12/27/2017  M-46 F           ROOSEVELT          MT   MESONET

            MESONET STATION KPO1, 2 ENE POPLAR.

1028 PM     EXTR WIND CHILL  23 E ARCHER             48.82N 104.30W
12/26/2017  M-45 F           SHERIDAN           MT   MESONET

            MESONET STATION COMM8, COMERTOWN.

0458 AM     EXTR WIND CHILL  26 SE ARCHER            48.49N 104.48W
12/27/2017  M-44 F           SHERIDAN           MT   MESONET

            MESONET STATION MLKM8, MEDICINE LAKE 1ESE.

1208 AM     EXTR WIND CHILL  8 WSW BREDETTE          48.48N 105.47W
12/27/2017  M-43 F           ROOSEVELT          MT   MESONET

            MESONET STATION MDDM8, SCOBEY.

0249 AM     EXTR WIND CHILL  1 N NAVAJO              48.81N 105.06W
12/27/2017  M-42 F           DANIELS            MT   MESONET

            MESONET STATION REDM8, NAVAJO MT-5.

1217 AM     EXTR WIND CHILL  9 SW BREDETTE           48.43N 105.44W
12/27/2017  M-42 F           ROOSEVELT          MT   MESONET

            MESONET STATION MTMCD, BREDETTE 8WSW.

1102 PM     EXTR WIND CHILL  25 E ARCHER             48.81N 104.25W
12/26/2017  M-42 F           SHERIDAN           MT   MESONET

            MESONET STATION MTCOM, COMERTOWN 6S.

0410 AM     EXTR WIND CHILL  1 E GLASGOW             48.19N 106.61W
12/27/2017  M-41 F           VALLEY             MT   MESONET

            MESONET STATION D3195, GLASGOW 1E.

1002 PM     EXTR WIND CHILL  1 N NAVAJO              48.81N 105.06W
12/26/2017  M-41 F           DANIELS            MT   MESONET

            MESONET STATION MTRED, NAVAJO 1N.

0645 AM     EXTR WIND CHILL  39 E BROCKTON           48.15N 104.07W
12/27/2017  M-40 F           ROOSEVELT          MT   MESONET

            MESONET STATION STLM8, CULBERTSON.

0353 AM     EXTR WIND CHILL  1 NNE GLASGOW           48.21N 106.62W
12/27/2017  M-40 F           VALLEY             MT   ASOS

            ASOS STATION GGW, GLASGOW AIRPORT (ASOS).

1156 PM     EXTR WIND CHILL  39 ENE BLOOMFIELD       47.71N 104.19W
12/26/2017  M-40 F           RICHLAND           MT   AWOS

            AWOS STATION SDY, SIDNEY AIRPORT.

&&

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 8:35 PM MSTWind Chill WarningGGWDaniels, Phillips, Roosevelt, Valley11 hr
Dec 26, 8:35 PM MSTWind Chill AdvisoryGGWPhillips, Roosevelt15 hr
Dec 27, 3:40 AM MSTWinter Storm WatchGGWGarfield, Petroleum, Phillips24 hr

Nearby

Wind Chill Advisories in Montana, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.